Web of Science: 7 citations, Scopus: 7 citations, Google Scholar: citations
On the global dynamics of a finance model
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matematica)

Date: 2018
Abstract: Recently several works have studied the following model of finance \[ x= z (y-a) x, y= 1-b y -x^2, z= -x -c z, \] where a, b and c are positive real parameters. We study the global dynamics of this polynomial differential system, and in particular for a one--dimensional parametric subfamily we show that there is an equilibrium point which is a global attractor.
Grants: Ministerio de Economía y Competitividad MTM2016-77278-P
Ministerio de Economía y Competitividad MTM2013-40998-P
Agència de Gestió d'Ajuts Universitaris i de Recerca 2014/SGR-568
Note: Agraïments: The second author is partially supported by FCT/Portugal through UID/MAT/04459/2013.
Rights: Tots els drets reservats.
Language: Anglès
Document: Article ; recerca ; Versió acceptada per publicar
Subject: Darboux invariant ; Finance model ; Global dynamics ; Poincar\'e compactification
Published in: Chaos, solitons and fractals, Vol. 106 (2018) , p. 1-4, ISSN 0960-0779

DOI: 10.1016/j.chaos.2017.10.026


Postprint
9 p, 291.9 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (research output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2017-11-28, last modified 2022-02-06



   Favorit i Compartir